MathSciNet Relay Station
MathSciNet bibliographic data
MR944326 14H45
Eisenbud, David; Koh, Jee; Stillman, Michael Determinantal equations for curves of high degree. Amer. J. Math. 110 (1988), no. 3, 513–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement